# SDR 07FDEA02988

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 73,998 hours, 24,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT FS 1950 LONGERON 51L IS CORRODED AND CRACKED.   [08-29-07]   REMOVED CORRODED SHOVEL END FITTING IAW MD/DC10 SRM 51-33-01 PAGE 1 VOL II.    DRILLED NEW SHOVEL END FITTING P/N AGA3092-503 TO FIT IAW MD/DC10 SRM 51-31-01 PAGE   7 VOL II.  INSTALLED NEW SHOVEL END FITTING IAW MD/DC10 SRM 51-33-01 PAGE 1 VOL II.
